# SDR SWAA2015051139529

- Difficulty date: April 7, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 94,766 hours, 58,615 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 186A2000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOORBEAM UPPER CHORD VERTICAL FLANGE CRACKED AT BS 663, RBL 25, LOWER SIDE OF OVAL HOLE.  REPAIRED FLANGE IAW EA.
